# SDR CA980529010

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Support
- Part number: 2075000200
- Condition: Cracked
- Location: Carburetor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH AIRBOX SUPPORTS FOR THE CARBURETOR FUEL PAN CATCHERS WERE FOUND CRACKED.
